# SDR CALA0300418

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,518 hours, 28,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD CENTER CHANNEL STIFFENER AT BOTTOM RT SIDE, STA 1016 CORRODED. A REPAIR WAS INSTALLED IAW DRAWING 65C28106-1 AND EA 5310-04045, OP2.
